Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    2
    ReputationRep:
    I started the pill (brand - Rigevidon) last July, right after I turned 15 to help with my horrible, heavy, irregular periods, not for contraception, but it is still a pill for birth control so I will post here. I am 16 next month so of course I have been on the pill for around 11 months which compared to a lot of people is not a long time to be on the pill for.

    Yesterday I decided that I would stop taking the pill because ever since I started taking the pill I started to feel rather low. This included feeling more dull, upset, and anxious. I have had anxiety related issues before and they go through my family (both of my parents have been diagnosed with 2 anxiety disorders, and my grandmother has been diagnosed with 1), but ever since I started taking the pill I have definitely noticed that I have felt much worse. However, there is a much more personal side effect that has been bothering me a lot. I've lost my libido completely. Due to being young, I am not sexually active, but before I was on the pill I was just like your typical teenager - highly interested. Although there is currently no relationship for it to potentially ruin, I am almost of legal age in my country (next month) so I think that gaining my libido back is important. I miss being able to please my self as well, and I do not feel like myself with my libido gone.

    How long do you all think my body will return back to normal? How long did it take for your libido to come back? Is there anything I can do if my libido only returns partially or doesn't come back at all? I'm really worried right now! I don't want my future sex life to be doomed when I haven't even experienced not even a slight bit of the fun. I really do not want to feel ashamed of my body and feel like I've missed out on a lot.
    • Section Leader
    • Very Important Poster
    • Peer Support Volunteers
    • Clearing and Applications Advisor
    Offline

    21
    ReputationRep:
    Section Leader
    Very Important Poster
    Peer Support Volunteers
    Clearing and Applications Advisor
    (Original post by libidothief)
    I started the pill (brand - Rigevidon) last July, right after I turned 15 to help with my horrible, heavy, irregular periods, not for contraception, but it is still a pill for birth control so I will post here. I am 16 next month so of course I have been on the pill for around 11 months which compared to a lot of people is not a long time to be on the pill for.

    Yesterday I decided that I would stop taking the pill because ever since I started taking the pill I started to feel rather low. This included feeling more dull, upset, and anxious. I have had anxiety related issues before and they go through my family (both of my parents have been diagnosed with 2 anxiety disorders, and my grandmother has been diagnosed with 1), but ever since I started taking the pill I have definitely noticed that I have felt much worse. However, there is a much more personal side effect that has been bothering me a lot. I've lost my libido completely. Due to being young, I am not sexually active, but before I was on the pill I was just like your typical teenager - highly interested. Although there is currently no relationship for it to potentially ruin, I am almost of legal age in my country (next month) so I think that gaining my libido back is important. I miss being able to please my self as well, and I do not feel like myself with my libido gone.

    How long do you all think my body will return back to normal? How long did it take for your libido to come back? Is there anything I can do if my libido only returns partially or doesn't come back at all? I'm really worried right now! I don't want my future sex life to be doomed when I haven't even experienced not even a slight bit of the fun. I really do not want to feel ashamed of my body and feel like I've missed out on a lot.
    I didnt experience those particular side effects but the ones i did disappeared between one and two months after stopping it.
    • Thread Starter
    Offline

    2
    ReputationRep:
    (Original post by claireestelle)
    I didnt experience those particular side effects but the ones i did disappeared between one and two months after stopping it.
    Yeah, hopefully I get my libido back. I don't want to lose it. I've heard people getting it back after 5 days, some after a month, some after 6 months, some after a year, and some after never.
    • Section Leader
    • Very Important Poster
    • Peer Support Volunteers
    • Clearing and Applications Advisor
    Offline

    21
    ReputationRep:
    Section Leader
    Very Important Poster
    Peer Support Volunteers
    Clearing and Applications Advisor
    (Original post by libidothief)
    Yeah, hopefully I get my libido back. I don't want to lose it. I've heard people getting it back after 5 days, some after a month, some after 6 months, some after a year, and some after never.
    As you're so young and didnt take it for too long, i wouldnt worry about you not returning to your old self.
    • Thread Starter
    Offline

    2
    ReputationRep:
    (Original post by claireestelle)
    As you're so young and didnt take it for too long, i wouldnt worry about you not returning to your old self.
    Yeah very true
    Offline

    0
    ReputationRep:
    (Original post by libidothief)
    I started the pill (brand - Rigevidon) last July, right after I turned 15 to help with my horrible, heavy, irregular periods, not for contraception, but it is still a pill for birth control so I will post here. I am 16 next month so of course I have been on the pill for around 11 months which compared to a lot of people is not a long time to be on the pill for.

    Yesterday I decided that I would stop taking the pill because ever since I started taking the pill I started to feel rather low. This included feeling more dull, upset, and anxious. I have had anxiety related issues before and they go through my family (both of my parents have been diagnosed with 2 anxiety disorders, and my grandmother has been diagnosed with 1), but ever since I started taking the pill I have definitely noticed that I have felt much worse. However, there is a much more personal side effect that has been bothering me a lot. I've lost my libido completely. Due to being young, I am not sexually active, but before I was on the pill I was just like your typical teenager - highly interested. Although there is currently no relationship for it to potentially ruin, I am almost of legal age in my country (next month) so I think that gaining my libido back is important. I miss being able to please my self as well, and I do not feel like myself with my libido gone.

    How long do you all think my body will return back to normal? How long did it take for your libido to come back? Is there anything I can do if my libido only returns partially or doesn't come back at all? I'm really worried right now! I don't want my future sex life to be doomed when I haven't even experienced not even a slight bit of the fun. I really do not want to feel ashamed of my body and feel like I've missed out on a lot.
    do you have snapchat?
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: June 2, 2016
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Would you rather give up salt or pepper?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.